• search hit 12 of 51
Back to Result List

The numerical solution of partial differential equations in the modeling of river processes

Export metadata

Additional Services

Share in Twitter Search Google Scholar Availability
Metadaten
Document Type:Article
Language:English
Author:G. Steinebach
Parent Title (English):Syst. Anal. Model. Simul. (Systems analysis, modelling, simulation)
Volume:8
Issue:6
First Page:449
Last Page:456
ISSN:0232-9298
Publication year:1991
Dewey Decimal Classification (DDC):5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Entry in this database:2015/05/29